RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1997, Volume 354, Number 4, Pages 443–445 (Mi dan3750)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonbendability of the covering of a sphere by squares

N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan3750

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Rigidity of a quadrillage of the torus”, Russian Math. Surveys, 54:4 (1999), 839–840  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. I. Shtogrin, “Rigidity of a quadrillage of the pretzel”, Russian Math. Surveys, 54:5 (1999), 1044–1045  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Number of views:
    This page:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020